# SDR SWAA2022021694296

- Difficulty date: July 5, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 39,024 hours, 18,925 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 222CF UPPER SKIN HAS MULTIPLE AREAS OF PULLED STRANDS. / REMOVED FWD FLOOR PANEL 222CF IAW AMM 53-21-00-000-801 92819U 20JUL18 LEAD 98 20JUL18 OK TO INSTALL SERVICABLE FLOOR PANEL LEAD 98 20JUL18 INSP 357 7/20/18 INSTALLED SERVICABLE FLOOR PANEL 222CF IAW AMM 53-21-00-400-801
